# SDR ABXA9700946

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 39140251
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE AFT LOWER CARGO COMPARTMENT DOOR HORIZONTAL BEAM NR 5 FORWARD END FITTING CRACKED.  REPLACED FITTING IAW DC9 SRM 51-30-5.
